MAUDE Adverse Event Report: ALLERGAN (KELLER) KELLER FUNNEL2 (1PK); KIT, SURGICAL INSTRUMENT, DISPOSABLE

ALLERGAN (KELLER) KELLER FUNNEL2 (1PK); KIT, SURGICAL INSTRUMENT, DISPOSABLE
Catalog Number HA-001
Medical Device Problem Code Inadequate Lubrication (4057)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/12/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been/will be requested.No additional information is available at this time.Reason for reoperation: "keller funnel's seemed to be sticky instead of lubricated".
 
Event or Problem Description
Healthcare professional reported via sales representative "keller funnel's seemed to be sticky instead of lubricated".Device was not contact with patient.Surgery was completed with a backup device.

Brand Name
KELLER FUNNEL2 (1PK)
Common Device Name
KIT, SURGICAL INSTRUMENT, DISPOSABLE
Manufacturer (Section D)
ALLERGAN (KELLER)
1239 se indian st.
ste 112
stuart FL 34997
Manufacturer (Section G)
ALLERGAN (KELLER)
1239 se indian st.
ste 112
stuart FL
Manufacturer Contact
terry ingram
12331-a riata trace parkway
building 3
austin, TX 78727
7722199993
MDR Report Key18650343
Report Number3011299751-2024-00020
Device Sequence Number18208812
Product Code KDD
UDI-Device Identifier10888628043732
UDI-Public10888628043732
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
510(K)EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberHA-001
Device Lot Number23C05C
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/17/2024
Initial Report FDA Received Date02/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown